# SDR SWIA201437520

- Difficulty date: May 7, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 31,251 hours, 25,531 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Failed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT DISCONNECTED ON ILS APPROACH MODE AFTER MAKING UNCOMMANDED TURN TO THE RIGHT.  R & R AILERON SERVO AND FCC 2 22-12-14. PN ON/OFF 622-4404-101, SN ON 267TH, SN OFF D93V, PN ON/OFF 622-9815-904, SN ON 10NRV, SN OFF 17GN.
